MathSciNet Relay Station
MathSciNet bibliographic data
MR2884092 35Q53 (35C08)
Esfahani, Amin Solitary wave solutions for generalized Rosenau-KdV equation. Commun. Theor. Phys. (Beijing) 55 (2011), no. 3, 396–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement